Thunderstorm Wind, Marengo
- When
- October 13, 1:18 PM CST
- Where
- Marengo County, 1.17 mi S of Spocari
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 32.503, -87.824
Roof blown off a laundromat in the town of Demopolis.
A very dynamic upper level short wave trough moved through the Lower Mississippi Valley region and produced widespread severe weather across central Alabama. Two rounds of severe weather impacted the region.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BMX wrote it up.
A very dynamic upper level short wave trough moved through the Lower Mississippi Valley region and produced widespread severe weather across central Alabama. Two rounds of severe weather impacted the region. Severe thunderstorms developed during the afternoon heating with another round of severe thunderstorms along a slow moving QLCS.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Oct 13, 11:26 AM CST, 1 hour 52 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1226 PM CDT MON OCT 13 2014 .UPDATE... FOR 18Z AVIATION. && .DISCUSSION... CURRENT WATER VAPOR IMAGERY INDICATES AN AMPLIFIED UPPER LEVEL TROUGH PIVOTING ACROSS THE SOUTHERN PLAINS INTO THE NORTHWESTERN GULF OF MEXICO. LOW TO MID-LEVEL WINDS WERE FROM THE SOUTH TO SOUTHWEST FROM THIS MORNINGS 12Z BMX SOUNDING AND THIS FLOW WILL CONTINUE TO ADVECT IN WARM MOIST AIR AHEAD OF THE AMPLIFIED TROUGH. THE FIRST THING OF NOTE THIS MORNING IS THAT THE LINE OF SHOWERS AND STORMS IS ALREADY A COUPLE HOURS AHEAD OF THE FASTEST HI-RES MODELS. THIS LINE OF STRONG TO SEVERE STORMS ARE QUICKLY APPROACHING THE MISSISSIPPI RIVER AT THIS TIME. THEREFORE...EXPECT THIS LINE WILL MOVE IN A BIT QUICKER THAN PREVIOUSLY FORECAST AND WILL MOST LIKELY BE KNOCKING ON OUR DOORSTEPS IN THE 22-01Z TIMEFRAME. THEREFORE...ADJUSTED TIMING UP BY A COUPLE OF HOURS IN THE FORECAST GRIDS. THERE IS STILL SOME UNCERTAINTY WITH THE SPEED OF THE LINE AS THE UPPER LEVEL FLOW BECOMES MORE MERIDIONAL LATER TODAY. THIS COULD ACT TO SLOW THE LINE DOWN SOME BUT CURRENT TRENDS SUGGEST A FASTER EVOLUTION. THE LOW LEVEL JET WILL INCREASE TO AROUND 50KTS JUST AHEAD OF THE LINE WITH 0-1KM SRH VALUES OF 200-300 M2/S2. MOST OF THE MODELS SUGGEST THE BEST DYNAMICS WILL OCCUR IN THE VICINITY OF THE LINE AND WILL HAVE TO WATCH FOR ISOLATED CELLS JUST AHEAD OF THE LINE AND ANY BOWING SEGMENTS ALONG THE LINE FOR THE POTENTIAL FOR TORNADOES. EXPECT CONVECTION WILL FIRE WELL AHEAD OF THE LINE THIS AFTERNOON WITH THE WARM AIR ADVECTION ACROSS THE AREA. NOT AS CONFIDENT WITH THE SEVERE WEATHER POTENTIAL WITH THESE CELLS AS SHORT RANGE MODELS DIFFER GREATLY ON THE AMOUNT OF INSTABILITY AND LOW LEVEL FORCING THIS AFTERNOON. CLOUD COVER THIS MORNING HAS PUT A HAMPER ON THE AMOUNT OF INSTABILITY. SURFACE WINDS ARE BACKED ACROSS THE FORECAST AREA AND WILL CONTINUE TO MONITOR THIS FOR THE POTENTIAL FOR EVEN HIGHER LOW LEVEL HELICITY VALUES. LOOKING AT RADAR...THERE ARE A FEW SHOWERS AND STORMS ALREADY DEVELOPING ALONG THE GULF COAST PUSHING NORTHWARD. OVERALL...THE MAIN THREAT LOOKS TO BE ALONG AND JUST AHEAD OF THE SQUALL LINE BUT THE CELLS THAT DEVELOP THIS AFTERNOON WILL NEED TO BE MONITORED FOR SOME ROTATION. HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA. NORTHWESTERN PORTIONS OF CENTRAL ALABAMA HAVE ALREADY EXPERIENCED APPRECIABLE RAINFALL YESTERDAY AND EXPECT THE CONTINUATION OF HEAVY RAINFALL TONIGHT WILL CREATE THE POSSIBILITY OF FLASH FLOODING ACROSS THE NORTHWEST WITH LOCALIZED FLOODING ELSEWHERE. PW VALUES WILL INCREASE TO NEAR 2 INCHES WHICH IS NEAR THE 99TH PERCENTILE FOR MID-OCTOBER. FOR THE FORECAST...HAVE AROUND 2-3 INCHES OF RAIN ACROSS THE AREA WITH 1-HOUR FLASH FLOOD GUIDANCE VALUES LESS THAN 2 INCHES IN THE AREA OF THE FLASH FOOD WATCH. MODELS INDICATE THAT THE SQUALL LINE BECOMES LESS DEFINED AS IT BEGINS TO MOVE EAST OF THE I-65 CORRIDOR. MOST OF THE MODELS INDICATE THAT THE CONVECTIVE ACTIVITY IN THE WARM AIR ADVECTION WILL CUT OFF MOISTURE TRANSPORT TO THE LINE CAUSING THE SQUALL LINE TO BECOME LESS DEFINED AS IT MOVES TO THE EAST. THE COLD FRONT WILL NOT MOVE THROUGH UNTIL LATER IN THE MORNING ON TUESDAY AND SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE ALONG THE FRONT BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THE ATMOSPHERE BEING WORKED OVER. 05/MA && .AVIATION... 18Z TAF DISCUSSION. MOSTLY VFR CONDITIONS CURRENTLY ACROSS THE TERMINALS AT THIS TIME. SHOWERS AND STORMS ARE DEVELOPING IN THE WARM AIR ADVECTION PATTERN ALONG THE GULF COAST. EXPECT THESE SHOWERS AND STORMS WILL CONTINUE NORTHWARD AND WILL EFFECT THE TERMINALS THIS AFTERNOON. FOR NOW...HAVE JUST INCLUDED VCTS FOR THIS AFTERNOON BUT WILL MAKE AMENDMENTS FOR TSRA AS NECESSARY. A LINE OF STRONG TO SEVERE STORMS MOVING IN FROM THE WEST WILL EFFECT ALL OF THE TERMINALS AFTER 01Z THROUGH 12Z AND TRIED TO TIME THIS OUT IN THE TAFS. MVFR TO IFR CONDITIONS WILL BE POSSIBLE IN THE HEAVIER DOWNPOURS ASSOCIATED WITH THE STORMS THIS AFTERNOON EVENING AND INTO THE OVERNIGHT HOURS. GUSTY SOUTHERLY WINDS WILL CONTINUE AHEAD OF THE LINE WITH GUSTS AS HIGH AS 30 KTS POSSIBLE. NOTE...THE NATIONAL WEATHER SERVICE WILL CONTINUE ISSUING SEASONAL TERMINAL FORECASTS FOR THE TALLADEGA MUNICIPAL AIRPORT (KASN) IN TALLADEGA...ALABAMA THROUGH AT LEAST THE 23RD OF OCTOBER. 05/MA && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM CDT TUESDAY FOR ALL OF CENTRAL ALABAMA. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING COUNTIES: BLOUNT...FAYETTE...LAMAR... MARION...WALKER...WINSTON. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 112 PM CDT MON OCT 13 2014 ALZ011>015-017>050-141815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 112 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE POTENTIAL FOR TWO ROUNDS OF SEVERE WEATHER...INCLUDING DAMAGING STRAIGHT LINE WINDS AND TORNADOES...EXIST THROUGH AT LEAST TUESDAY MORNING. FIRST...THROUGH THE AFTERNOON AND EVENING HOURS...ISOLATED DISCRETE SUPERCELLS CAPABLE OF PRODUCING TORNADOES WILL BE POSSIBLE WEST OF A TROY...TO ROCKFORD...TO RAGLAND LINE. THIS ACTIVITY WILL SPREAD NORTH THROUGH THE EARLY EVENING HOURS. SECOND...A SQUALL LINE CAPABLE OF PRODUCING WIDESPREAD WIND DAMAGE AND EMBEDDED TORNADOES WILL MOVE INTO THE WEST AROUND 6 PM. THIS SQUALL LINE WILL CONTINUE TO MOVE EAST THROUGH THE OVERNIGHT HOURS ALTHOUGH SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA...THE GREATEST THREAT WILL BE WEST OF A LINE FROM SELMA TO BIRMINGHAM. THE MAIN THREATS WILL BE DAMAGING STRAIGHT LINE WINDS OF 60 MPH OR GREATER AND ISOLATED TORNADOES. THERE IS A SLIGHTLY LOWER THREAT OF LARGE HAIL AND LOCALIZED FLASH FLOODING. AHEAD OF THE APPROACHING STORM SYSTEM...A TIGHTENED PRESSURE GRADIENT WILL RESULT IN SUSTAINED WINDS AROUND 20 MPH AND WIND GUSTS AS HIGH AS 40 MPH THIS AFTERNOON AND TONIGHT...OUTSIDE OF ANY CONVECTION. ANY STORMS WILL PRODUCE HEAVY RAINFALL...WITH 1.5 TO 3 INCHES EXPECTED AREAWIDE THROUGH TOMORROW. PORTIONS OF NORTH CENTRAL ALABAMA HAVE RECEIVED 2 TO 6 INCHES OF RAIN OVER THE LAST SEVERAL DAYS...AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR FOR LOCATIONS GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A COMBINATION OF SQUALL LINE AND SUPERCELL THUNDERSTORMS IS EXPECTED TO BE ONGOING TUESDAY MORNING...ESPECIALLY ACROSS THE EAST. THE THREAT OF DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES WILL CONTINUE THROUGH THE MORNING HOURS. THERE IS A CHANCE OF THUNDERSTORMS REDEVELOPING DURING THE AFTERNOON ACROSS THE SOUTHEAST...BUT THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. THE THREAT OF FLASH FLOODING WILL CONTINUE GENERALLY ALONG AND NORTH OF A LINE FROM MILLPORT TO CORDOVA TO ONEONTA THROUGH MID DAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED FROM THIS AFTERNOON THROUGH TUESDAY MORNING.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 PM CDT MON OCT 13 2014
ALZ042-044-131900-
LOWNDES AL-MONTGOMERY AL-
118 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND EASTERN
LOWNDES COUNTIES UNTIL 200 PM CDT...
AT 116 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LOGAN...OR 6 MILES EAST OF FORT DEPOSIT...MOVING
NORTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HAYNEVILLE...
DAVENPORT...
PINTLALA...
HOPE HULL...
HYUNDAI MOTORS OF ALABAMA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3236 8667 3240 8665 3240 8661 3237 8661
3238 8658 3237 8655 3234 8653 3234 8650
3240 8646 3240 8643 3243 8640 3242 8632
3205 8632 3204 8639 3197 8640 3197 8662
TIME...MOT...LOC 1818Z 177DEG 36KT 3198 8649
05/MASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
132 PM CDT MON OCT 13 2014
ALZ039-131915-
MARENGO AL-
132 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARENGO COUNTY UNTIL 215
PM CDT...
AT 129 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF SHAWNEE...OR 15 MILES NORTHEAST OF
GROVE HILL...MOVING NORTH AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SHAWNEE...
VINELAND...
SURGINER...
SHILOH...
MAGNOLIA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3198 8778 3253 8778 3253 8773 3248 8773
3248 8752 3214 8751 3212 8762 3201 8762
3200 8766 3198 8767
TIME...MOT...LOC 1832Z 183DEG 41KT 3195 8767
05/MASPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 149 PM CDT MON OCT 13 2014 ALZ044>046-049-131930- BULLOCK AL-MACON AL-MONTGOMERY AL-PIKE AL- 149 PM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE...EASTERN MONTGOMERY...SOUTHWESTERN MACON AND WESTERN BULLOCK COUNTIES UNTIL 230 PM CDT... AT 146 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR LINWOOD...OR 7 MILES NORTH OF TROY...MOVING NORTH AT 40 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... BEANS CROSSROADS... PINE LEVEL... SHOPTON... FRANKLIN FIELD... HARDAWAY... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3188 8603 3241 8618 3243 8573 3187 8582 TIME...MOT...LOC 1849Z 175DEG 34KT 3194 8594 05/MA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
156 PM CDT MON OCT 13 2014
ALZ035-036-041>044-131945-
AUTAUGA AL-CHILTON AL-COOSA AL-ELMORE AL-LOWNDES AL-MONTGOMERY AL-
156 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR AUTAUGA...NORTHWESTERN
MONTGOMERY...NORTHERN LOWNDES...WESTERN ELMORE...WESTERN COOSA AND
EASTERN CHILTON COUNTIES UNTIL 245 PM CDT...
AT 153 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM AUTAUGAVILLE TO PRATTVILLE
TO BOYLSTON...AND MOVING NORTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
WETUMPKA...
CLANTON...
ROCKFORD...
JEMISON...
WEOGUFKA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3241 8680 3304 8681 3306 8660 3302 8655
3302 8652 3306 8652 3307 8645 3299 8615
3232 8614 3232 8650
TIME...MOT...LOC 1856Z 184DEG 36KT 3251 8668 3250 8649
3245 8629
05/MASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
213 PM CDT MON OCT 13 2014
ALZ033-035-040-132000-
CHILTON AL-DALLAS AL-PERRY AL-
213 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHERN DALLAS
AND SOUTHWESTERN CHILTON COUNTIES UNTIL 300 PM CDT...
AT 210 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR POTTER STATION...OR NEAR SELMA...MOVING NORTH AT 35
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
VALLEY GRANDE...
BURNSVILLE...
PAUL M GRIST STATE PARK...
PARNELL...
HEIBERGER...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3236 8728 3283 8732 3283 8692 3266 8690
3266 8692 3258 8690 3254 8691 3249 8688
3235 8687
TIME...MOT...LOC 1914Z 182DEG 32KT 3244 8710
05/MAThe Birmingham radar (KBMX), 123 km away, was scanning. The volume nearest the first event began at 19:18 UTC.
25 thunderstorm wind, 2 tornado. Local standard time, as filed.
Roof blown off a laundromat in the town of Demopolis.
Several trees uprooted and power lines down near the intersection of County Road 28 and County Road 471.
Several trees uprooted near the intersection of Highway 82 and County Road 219.
A greenhouse was destroyed and several trees uprooted in the town of West Blocton.
Several trees uprooted in the town of Woodstock.
Several trees uprooted on Bama Rock Garden Road.
Four trees approximately 8 inches in diameter each were broken off 4 feet above the ground.
Several trees uprooted in the town of McCalla.
Several wooden power poles snapped in Downtown Birmingham.
Wood power pole snapped on Highway 78 in Pratt City.
Several trees uprooted and power lines down along 12000 block of Northside Road.
Several trees uprooted in the town of Dora.
Elderly woman killed when a tree fell on a mobile home located on Creel Street in the town of Dora.
Several trees uprooted and power lines down in the town of Lynn.
Several trees uprooted in the town of Double Springs.
Several trees uprooted and power lines down in the town of Halleyville.
National Weather Service meteorologists surveyed the damage in western Marion County and have determined that the damage was the result of an EF-0 tornado. A weak tornado touched down north of Interstate 22/US Highway 78 northeast of the intersection of Taylor Road and County Road 11. Along County Road 11, ten to twenty pine trees were uprooted in a convergent pattern, with damage caused to a church by falling trees. The tornado paralleled County Road 11 briefly, causing mainly sporadic tree damage, and then continued northeast over open fields and forest. As it crossed County Road 157 north of County Road 56, several trees were uprooted and tin was pealed back on a farm building. It continued northeastward with very minor damage, crossing County Road 309 and Reid Road. The last damage along the path occurred on County Road 13 just west of Alabama Highway 19, where several pine trees were uprooted. The tornado dissipated rapidly beyond this point.
Several trees uprooted along Highway 11 south of the town of Shottsville.
House damaged by uprooted tree on Highway 47 south of the town of Arley.
Several trees uprooted near County Lake Road and Aberdeen Road.
National Weather Service meteorologists surveyed the damage in extreme northeast Lamar County and have determined that the damage was the result of a brief EF-0 tornado. The weak tornado touched down in extreme northeastern Lamar County north of Beaverton. The tornado touched down just to the southwest of Henson Springs Road and continued to the northeast. The only damage observed was along Henson Springs Road where 20-30 trees were either uprooted or snapped. Most of the trees were facing northeast but there were indications of convergent damage. No structural damage was observed in the area. The tornado continued to the northeast over mostly forest and open farm land. The tornado lifted just to the southeast of the Pikeville Country Club before entering Marion County.
Several trees uprooted near the intersection of County Road 18 and County Road 49.
Several trees uprooted along Johnson Road in the town of Sawyerville.
House damaged by toppled tree on 44th Avenue NE in the city of Holt.
Several trees uprooted along County Road 16.
Power lines down near the intersection of Sipsey Valley Road and Cornelius Church Road.
Several trees uprooted along County Road 10.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Thunderstorm Wind, Walker | 2014-10-13 | Mobile/Trailer Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2014Every state in 2014This day in weather historyThe tornado archive for Alabama, 2014Warnings in Alabama, October 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 544892, 544898, 544903, 544904, 544914, 544915, 544913, 544916, 544918, 544917, 544919, 545621, 545622, 545625, 545632, 545635, 545640, 545649, 545623, 545654, 545655, 545659, 545663, 545662, 545664, 545669, 545665.